Advanced search
Start date

Generalized uncertainty applied to optimization


For the computational component of dynamical systems we wish to implement advanced algorithms based on fuzzy logic combined with differential equations so that real-time differential constraints can be obtained which will be important for Dengue fever response. Computational Methods for Control: We plan to develop algorithms to solve optimal control problems under generalized uncertainty. We begin by extending the work of Lodwick (1980) and then employ evolutionary algorithms such as Gen D. If we are successful, it will enable us to use our methods with realistic real-time data associated with our application. As regards Computational Methods for Generalized Uncertainty Optimization models, as above, we plan to look at the work of Buscena (2004) and develop a class of evolutionary algorithm based on participatory learning and selective transfer to solve static and dynamic uncertain optimization models. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CHALCO-CANO, Y.; LODWICK, W. A.; BEDE, B.. Single level constraint interval arithmetic. FUZZY SETS AND SYSTEMS, v. 257, n. SI, p. 146-168, . (11/13985-0)
CHALCO-CANO, Y.; LODWICK, W. A.; RUFIAN-LIZANA, A.. Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative. Fuzzy Optimization and Decision Making, v. 12, n. 3, p. 305-322, . (11/13985-0)
LODWICK, WELDON A.; JENKINS, OSCAR A.. Constrained intervals and interval spaces. SOFT COMPUTING, v. 17, n. 8, SI, p. 1393-1402, . (11/13985-0)
LODWICK, WELDON A.. An overview of flexibility and generalized uncertainty in optimization. COMPUTATIONAL & APPLIED MATHEMATICS, v. 31, n. 3, p. 569-589, . (11/13985-0)
THIPWIWATPOTJANA, PHANTIPA; LODWICK, WELDON A.. A relationship between probability interval and random sets and its application to linear optimization with uncertainties. FUZZY SETS AND SYSTEMS, v. 231, p. 45-57, . (11/13985-0)
CHALCO-CANO, YURILEV; DE OLIVEIRA, VALERIANO A.; SILVA, GERALDO N.. Description of the Attainable Sets of One-Dimensional Differential Inclusions. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 164, n. 1, p. 138-153, . (13/07375-0, 11/01977-2, 11/13985-0)

Please report errors in scientific publications list by writing to: